MathSciNet Relay Station
MathSciNet bibliographic data
MR373246 (51 #9447) 65E05
Leland, Kenneth O. An algorithm for winding numbers for closed polygonal paths. Math. Comp. 29 (1975), 554–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement